# SDR AALA971443

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 46R WHEN WEB REMOVED.  REMOVED CORROSION PER 51-74-10 AND INSTALLED REPAIR ANGLE TO STRINGER 46R PER SRM 53-10-14-2.  (M)
